# SDR AALA202110042948

- Difficulty date: September 20, 2021
- Submitted: October 4, 2021
- Operation: Air carrier
- Aircraft: N542UW
- Make and model: Airbus A321-231
- Aircraft serial: 4134
- Aircraft time: 40,313 hours, 14,766 cycles
- System (JASC): 5320 · Fuselage Miscellaneous Structure
- Part: Dummy Rail
- Part number: D5311441220001
- Condition: Corroded
- Location: Zone 100 - Fuse
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

AIRCRAFT IN BASE MAINTENANCE: CORROSION ON DUMMY RAIL AT FR 16 AND Y503.2 REPLACED DUMMY RAIL PER SRM 51-42-11.
